# SDR MASA2020050110177

- Difficulty date: May 1, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 40,746 hours, 32,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13A FLOOR LEVEL EXIT SIGN 1 BULB INOP	PLACED ON MEL
